# SDR SWAA2015123147571

- Difficulty date: December 3, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 63,249 hours, 38,362 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT SKIN CRACKED AT ACTUATOR CUT OUT.  REPAIRED SKIN IAW SRM.
